Teukolsky-Starobinsky identities for arbitrary spin

E. G. Kalnins, W. Miller, G. C. Williams

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


The Teukolsky-Starobinsky identities are proven for arbitrary spin s. A pair of covariant equations are given that admit solutions in terms of Teukolsky functions for general s. The method of proof is shown to extend to the general class of space-times considered by Torres del Castillo [J. Math. Phys. 29, 2078 (1988)].

Original languageEnglish (US)
Pages (from-to)2925-2929
Number of pages5
JournalJournal of Mathematical Physics
Issue number12
StatePublished - 1989
Externally publishedYes


Dive into the research topics of 'Teukolsky-Starobinsky identities for arbitrary spin'. Together they form a unique fingerprint.

Cite this